| Model Number |
004628 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touch screen was unresponsive.There was no reported adverse impact to the customer's blood glucose level.Customer declined to troubleshoot the issue with tandem technical support, therefore no additional information was obtained.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.